Top answers from doctors based on your search:
Disclaimer

lidocaine allergy signs

A 36-year-old male asked:
Dr. Leslie Wynne iii
36 years experience Anesthesiology
Amide: Lidocaine is a local anesthetic of the amide structure. Allergic reactions to this type of anesthetic are extremely rare. The ester type local anesth ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month
A 54-year-old member asked:
Dr. Karen Sibert
38 years experience Anesthesiology
Other meds available: Find out if you are truly allergic to Lidocaine by seeing an allergist soon. True allergy to Lidocaine is rare; you may have had a reaction to Epineph ... Read More
2
2 thanks
A 36-year-old male asked:
Dr. Mark Newman
35 years experience Anesthesiology
Local anes. allergy: An allergy or allergic reaction to the local anesthetic lidocaine. There are 2 basic types of local anesthetic. Lidocaine is a member of the amide ... Read More
5
5 comments
2
2 thanks
A 49-year-old member asked:
Dr. Siranush Cholakian
33 years experience Holistic Medicine
Many: Acupuncture, hypnosis and self hypnosis, homeopathy, meditation, certain foods depending on the underlying problem, aromatherapy, exercise, ....In g ... Read More
3
3 thanks
A 7-year-old male asked:
Dr. Addagada Rao
55 years experience General Surgery
Alternative: If are allergic to xylocaine, (lidocaine) most likely you are allergic to all ' caine' agents like benzecaine, procaine , tetracaine etc have to us ... Read More
1
1 thank
A 53-year-old member asked:
Dr. Michael Zacharisen
32 years experience Allergy and Immunology
Anesthetic allergy: Allergic reactions to Lidocaine and other local anesthetics are fairly unusual and very rarely serious. Most "reactions" turn out to be a toxic react ... Read More
A 36-year-old male asked:
Dr. Heidi Fowler
24 years experience Psychiatry
Emla allergy: Emla (lidocaine and prilocaine) is an anesthetic medication. Allergic reactions can include difficulty breathing, hives and swelling of face, lips, t ... Read More
A 60-year-old female asked:
Dr. James Rochester
25 years experience Family Medicine
Med allergy: If you have not yet, it is unlikely. HOWEVER, we can go for years sometimes without an allergic reaction to something and then for some reason we bec ... Read More
1
1 thank
A 47-year-old female asked:
Dr. Louise Andrew
45 years experience Emergency Medicine
Hard to know: And it could of course be unrelated or be a result of whatever it was that prompted an LP. However, if you had rash/itching on your scalp, it is more ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month